# SDR FDEA201704071112

- Difficulty date: April 7, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 28,540 hours, 15,439 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 241HK HAS IMPACT DAMAGE AND DAMAGED INSERTS.  FABRICATED A NEW MAIN CABIN FLOORBOARD IAW DWG SRZ 25-005.  MAJOR REPAIR.
